# SDR EVCA201707171

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N274AE
- Make and model: Bell 206L-1
- Aircraft serial: 45762
- Aircraft time: 10,127 hours, 48,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 192 CRACKED AT RIVET HOLE WHERE IT ATTACHES TO THE LT LONGERON.
